Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
123 Doctors are Online

Breakout on both sides of armpit followed by anus causing severe pain. What could it be?

Sunday, I woke up to 3 boils under both sides of arm pits, 6 total thrn Sunday night, a hard like lump /bump by anus and another today equaling 2. Im assuming this is all related. They are very painful and I have no clue what s happening.I go to doc tomorrow moreso for diabetes testing but I will mention this.This has never happened.what could it be?
Asked On : Fri, 1 Feb 2013
Answers:  1 Views:  22
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Dermatologist 's  Response
Thanks for writing to us.
From the description it seems you are getting multiple furuncles/boils. Get your blood sugar level done.
for resolution of these lesions, bathe with antibacterial soap. Do warm water compresses over lesions apply topical antibiotic cream. As having multiple lesions, you may take oral antibiotic too for faster resolution. To reduce pain you may take oral analgesic like ibuprofen.
Hope that hlped.
take care
Answered: Thu, 25 Jul 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor